# SDR SWAA2025050565665

- Difficulty date: April 29, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 41,697 hours, 19,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS MISSING AT MID COVE BULLNOSE APPROX. SEAT 17FED<[01] INSTALLED LIGHT LENS ON EMERGENCY AISLE LIGHT AT SEAT 17DEF IAW SWA 737-800 AMM 33-51-03-960-803. PO# 1120695.1;[02] INSTALLED LIGHT LENS ON EMERGENCY AISLE LIGHT AT SEAT 17DEF IAW SWA 737-800 AMM 33-51-03-960-803. PO# 1120695.1
